# SDR FDEA201811193305

- Difficulty date: November 19, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 28,069 hours, 15,445 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Part number: 2024T3
- Condition: Torn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT TAIL COMPARTMENT, RIGHT HAND SIDE, UPPER, FRAME 95, BETWEEN STR 2 & 3, SKIN IS   TORN. REMOVED DAMAGED SKIN, CUTOUT IAW SRM 53-19-12 FIG. 202. FABRICATED AND INSTALLED   DOUBLER REPAIRES IAW A300 SRM 53-19-12, FIG 202, CAT 'A' AND MAJOR REPAIR.
